# SDR DALA2015100906084

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,132 hours, 22,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND BROKEN WIRE LEADING TO EMERGENCY LIGHT LOCATION 9C RED EMERGENCY LIGHT.  REPLACED EMERGENCY LIGHT ASSEMBLY.
